Hello! I have a question. I was on Yaz continuously for the past 5 years. I would go off of it twice a year. I did notice that it never did block out all of my symptoms. I also noticed that I was getting period symptoms without the bleeding twice a month...one week during my normal period time and then another week not during my normal period time. I went off the pill completely in May. I got my period as normal and bled. I noticed that I did not have as many severe symptoms as I did before I went on the pill. However, I have noticed that I am still getting two weeks each month with period symptoms. Every other week this is happening. The one week I have period symptoms for 4-5 days (bloating, lower back pain, pms, cramps, acne, but no bleeding). Then the next week I am fine. The week following, I get my actual normal period with bleeding and everything. So, in summary, I am getting a period every other week, just one period is with the bleeding. Does anyone have any advice?
There is nothing to worry about because you have only one period (menstruation) in a month as it should be. It is very important that you don't have irregular bleeding. âPeriod like symptomsâ that are not related to any other vaginal bleeding can be related to certain other health issues. You can request several medical tests (blood tests, ultrasound scan...) to reveal what might be the cause for the symptoms.
You may want to consult your GP for further diagnostics and therapy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.